MathSciNet Relay Station
MathSciNet bibliographic data
MR1663585 (99j:34100) 34K15
Kulenović, M. R. S.; Hadžiomerspahić, S. Existence of nonoscillatory solution of second order linear neutral delay equation. J. Math. Anal. Appl. 228 (1998), no. 2, 436–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement